Sir I am having eye problem.
Firstly it started from June. And I took medication from doctor then it reduced and now it started again. Before that I want to precisely state few points that before June 2016 nearly 2 years I waited for colleges from Usa and I got in November 2015 and for some constraints I dropped down. At that time I forcibly put down my sleep at 11 pm and 12 am. And for consultant of Usa colleges I used to sleep at 3 or 4 am. And I got jetlagged at 3 am to 4 am and used to wake up at 11 am in the morning. And in June I got burning sensation in my eyes because of vigorous computer browsing for colleges and replying mails and for Usa universities negotiations now I got an admission in a reputed college in hyderabad. Now the problem here is from 8 am to night 12 pm I use to sit in front of computer and after 6 pm at practice time I am getting mild eye pain and headache and I can't concentrate on studies. Please give me solution and exercise if possible and food diet as well. I am a pure vegetarian. Thanks.
14 years experience
Ask Free Question
You need to decrease your onscreen time
take frequent breaks in between while working you can also use some lubricanting eye drops pen- nose eye exercise for eyes
drink lots of water approx 8-10 glasses/ day
eat green leafy vegetables include fruit in your daily meal plan
13 years experience
Ask Free Question
Dear lybrate-user, we call this as computer vision syndrome. Following things you need to do (1) try to wash / splash water every 2 hourly (2) blink your eyes every half hour (3) keep your computer screen 20 degree below your eye level (4) you can use anti glare glasses (5) put lubricating eye drops (6) have proper sound sleep 6-8 hours in day (7) plenty of water and healthy diet (8) position yourself away from air condition blower in your home office or in car warm regards.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.